MathSciNet Relay Station
MathSciNet bibliographic data
MR1200162 (94m:58036) 58E05 (58F05 58F22)
Floer, A.; Hofer, H. Coherent orientations for periodic orbit problems in symplectic geometry. Math. Z. 212 (1993), no. 1, 13–38.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement